MathSciNet Relay Station
MathSciNet bibliographic data
MR1179395 (93i:35005) 35A20 (35F20)
Harabetian, Eduard Propagation of singularities, Hamilton-Jacobi equations and numerical applications. Trans. Amer. Math. Soc. 337 (1993), no. 1, 59–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement